# SDR RAIA950712

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 2720 · Rudder Control System
- Part: Press Switch
- Part number: 1206P011401
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7251 - BOTH RUDDER INOP LIGHTS ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPLACED RUDDER PRESSURE SWITCH.  SYSTEM CHECKED GOOD.  (W)
